Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 192, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 24, 2015, 4:00 AM CDT for Navarro County, Texas. It was in force for 13 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 4:00 AM CDT (09:00 UTC)
- Expired
- Oct 24, 2015, 5:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 7:00 AM CDT | HEAVY RAIN 16.11 | 3 Nw Kerens, TX | MEASURED STORM TOTAL (SO FAR) RAINFALL BY A COCORAHS OBSERVER. |
| Oct 24, 7:00 AM CDT | HEAVY RAIN 20.15 | 1 Sw Powell, TX | MEASURED STORM TOTAL RAINFALL VIA COCORAHS OBSERVER. |
| Oct 24, 10:10 AM CDT | FLASH FLOOD | Richland, TX | SOUTHBOUND I-45 AT MILE MARKER 220 NEAR RICHLAND CLOSED DUE TO HIGH WATER |
| Oct 24, 10:55 AM CDT | HEAVY RAIN 20 | 5 N Coolidge, TX | OFF HWY 171 BETWEEN HUBBARD AND COOLIDGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 370 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 9.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
365
WGUS54 KFWD 240900
FFWFWD
TXC349-241200-
/O.NEW.KFWD.FF.W.0192.151024T0900Z-151024T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 AM CDT
* AT 357 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE FLOODING
INCLUDE... CORSICANA...KERENS...TRINIDAD...BLOOMING
GROVE...DAWSON...ANGUS... BARRY...NAVARRO...RICE...FROST...
RETREAT...OAK VALLEY...MILDRED... EUREKA...RICHLAND...STREETMAN...
GOODLOW...POWELL...EMHOUSE AND MERTENS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE
IN THE WARNED AREA THROUGH 7 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3180 9650 3182 9672 3206 9689 3208 9688
3233 9638 3230 9633 3230 9630 3226 9629
3225 9624 3220 9619 3221 9615 3216 9616
3215 9610 3210 9612 3208 9611 3208 9606
3204 9607 3201 9605
$$
795 follow-up statements
593
WGUS54 KFWD 241153
FFWFWD
TXC349-241500-
/O.EXT.KFWD.FF.W.0192.000000T0000Z-151024T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
653 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1000 AM CDT
* THIS MORNING...NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED FLASH
FLOODING ACROSS THE WARNED AREA AND FLASH FLOODING IS EXPECTED TO
CONTINUE OVER THE NEXT TWO TO THREE HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE INCHES WILL BE POSSIBLE
ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
MOTORISTS THAT ENCOUNTER FLOODWATERS ARE URGED TO EXERCISE
CAUTION...MAKE THE SMART CHOICE...TURN AROUND...DO NOT DROWN.
&&
LAT...LON 3180 9650 3182 9672 3206 9689 3208 9688
3233 9638 3230 9633 3230 9630 3226 9629
3225 9624 3220 9619 3221 9615 3216 9616
3215 9610 3210 9612 3208 9611 3208 9606
3204 9607 3201 9605
$$
15-BAIN247
WGUS54 KFWD 241443
FFWFWD
TXC349-241800-
/O.EXT.KFWD.FF.W.0192.000000T0000Z-151024T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
943 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 100 PM CDT
* AT 939 AM CDT...DOPPLER RADAR INDICATED THAT SHOWERS AND EMBEDDED
THUNDERSTORMS WILL CONTINUE TO PRODUCE HEAVY RAIN OVER THE NEXT
SEVERAL HOURS. FLASH FLOODING IS EXPECTED TO CONTINUE OVER THE
NEXT SEVERAL HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3182 9672 3206 9689 3208 9688
3233 9638 3230 9633 3230 9630 3226 9629
3225 9624 3220 9619 3221 9615 3216 9616
3215 9610 3210 9612 3208 9611 3208 9606
3204 9607 3201 9605
$$
15-BAIN243
WGUS74 KFWD 241518
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 AM CDT SAT OCT 24 2015
TXC349-241800-
/O.CON.KFWD.FF.W.0192.000000T0000Z-151024T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
1018 AM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
SATURDAY FOR NAVARRO COUNTY...
AT 1014 AM CDT...EMERGENCY MANAGEMENT REPORTED THAT INTERSTATE 45
SOUTHBOUND NEAR MILE MARKER 220 HAS BEEN CLOSED DUE TO HIGH WATER.
ADDITIONAL PERIODS OF HEAVY RAIN ARE EXPECTED TO CONTINUE OVER THE
NEXT TWO TO THREE HOURS AND MAY RESULT IN CONTINUED FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3182 9672 3206 9689 3208 9688
3233 9638 3230 9633 3230 9630 3226 9629
3225 9624 3220 9619 3221 9615 3216 9616
3215 9610 3210 9612 3208 9611 3208 9606
3204 9607 3201 9605
$$
15-BAIN921
WGUS54 KFWD 241728
FFWFWD
TXC349-242200-
/O.EXT.KFWD.FF.W.0192.000000T0000Z-151024T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 PM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 1222 PM CDT...LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
CONTINUED TO REPORT WIDESPREAD FLOODING ACROSS NAVARRO COUNTY.
RAINFALL AMOUNTS OF 12 TO 20 INCHES HAVE OCCURRED OVER THE COUNTY
DURING THE LAST 36 HOURS OVER THE COUTNY. MODERATE TO
OCCASIONALLY HEAVY RAIN WILL CONTINUE THROUGH THE AFTERNOON HOURS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES IS LIKELY WHICH WILL
EXACERBATE THE FLOODING SITUATION.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS TRAVELING THROUGH THE AREA ARE ADVISED TO AVOID FLOOD
PRONE AREAS. IF YOU COME ACROSS FLOODED ROADWAYS...MAKE THE SMART
CHOICE...TURN AROUND...DO NOT DROWN.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH ON
FOOT.
&&
LAT...LON 3180 9650 3182 9672 3206 9689 3208 9688
3233 9638 3230 9633 3230 9630 3226 9629
3225 9624 3220 9619 3221 9615 3216 9616
3215 9610 3210 9612 3208 9611 3208 9606
3204 9607 3201 9605
$$
92029
WGUS74 KFWD 241856
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT SAT OCT 24 2015
TXC349-242200-
/O.CON.KFWD.FF.W.0192.000000T0000Z-151024T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
156 PM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
SATURDAY FOR NAVARRO COUNTY...
AT 153 PM CDT...DOPPLER RADAR INDICATED THAT MODERATE TO HEAVY RAIN
CONTINUED TO FALL ACROSS NAVARRO COUNTY. ADDITIONAL RAINFALL
AMOUNTS THROUGH 5 PM WILL RANGE FROM 1 TO 2 INCHES. THIS RAINFALL
COMBINED WITH THE 10 TO 20 INCHES OF RAIN THAT HAS ALREADY FALLEN
DURING THE LAST 36 HOURS WILL CONTINUE TO RESULT IN MAJOR FLOODING
OF LOW LYING AND URBAN AREAS...AS WELL AS AREAS NEAR OVERFLOWING
CREEKS...STREAMS AND RIVERS. MANY ROADS REMAIN CLOSED...INCLUDING
INTERSTATE 45. TRAVEL THROUGH THIS AREA IS NOT ADVISED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3180 9650 3182 9672 3206 9689 3208 9688
3233 9638 3230 9633 3230 9630 3226 9629
3225 9624 3220 9619 3221 9615 3216 9616
3215 9610 3210 9612 3208 9611 3208 9606
3204 9607 3201 9605
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 23, 11:43 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Oct 23, 11:43 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1143 PM CDT FRI OCT 23 2015 .AVIATION... SHOWERS AND THUNDERSTORMS CAN BE SEEN ACROSS MUCH OF NORTH AND CENTRAL TEXAS AT THIS TIME. THIS ACTIVITY WILL CONTINUE FOR THE NEXT SEVERAL HOURS AS AN UPPER LEVEL TROUGH MOVES OVER THE AREA. LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING WILL BE THE MAIN CONCERNS WITH THESE STORMS. OVERALL CONDITIONS WILL REMAIN VFR TO MVFR WILL THROUGH SATURDAY MORNING...WITH OCCASIONAL IFR CONDITIONS IN AREAS OF HEAVY RAIN. WINDS SHOULD REMAIN AROUND 10 TO 15 KNOTS...WITH A WIND SHIFT TO THE NORTHWEST MID MORNING SATURDAY WITH A FRONTAL PASSAGE. 78.JG && .PREV DISCUSSION... /ISSUED 349 PM CDT FRI OCT 23 2015/ 3 TO OVER 7 INCHES OF RAIN HAVE FALLEN ACROSS MUCH OF NORTH AND CENTRAL TEXAS SINCE 7 AM THURSDAY. THE MIDDLE SULPHUR RIVER NEAR COMMERCE GAUGE /MSCT2/ IN HUNT COUNTY HAS RECORDED 10.13 INCHES OF RAIN DURING THE 24 HOUR PERIOD ENDING AT 130 PM CDT. FLASH FLOODING WILL REMAIN THE MAIN WEATHER CONCERN FOR THE NEXT 36 HOURS. PRECIPITABLE WATER VALUES FROM THE 12Z KFWD SOUNDING WERE PLUS 2 STANDARD DEVIATIONS. THERE ARE SEVERAL INGREDIENTS THAT CONTINUE TO INDICATE A GOOD SET UP FOR ADDITIONAL FLOODING/FLASH FLOODING TONIGHT THROUGH SATURDAY NIGHT. ABUNDANT LOW LEVEL MOISTURE IS IN PLACE AND UPPER LEVEL MOISTURE IS STREAMING NORTHEASTWARD FROM HURRICANE PATRICIA THAT WILL MAKE LANDFALL NEAR MANZANILLO LATER TODAY. MEANWHILE...AN UPPER LEVEL TROUGH OVER ARIZONA WILL SLOWLY MOVE EAST DURING THE NEXT FEW DAYS. STRONG UPPER LEVEL DIVERGENCE OVERNIGHT TONIGHT INTO SATURDAY WILL ALSO ENHANCE LIFT. AS OF MID AFTERNOON...AREAS FROM SHERMAN TO FORT WORTH TO BRECKENRIDGE NORTHWESTWARD WERE RECEIVING A BREAK FROM THE RAIN BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD NORTHEAST INTO THAT REGION BY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE ALONG AND NORTH OF THE I-20 CORRIDOR THROUGH 7 AM SUNDAY WITH AN ADDITIONAL 4 TO 8 INCHES EXPECTED TO THE SOUTH OF I-20. THE THREAT OF HEAVY RAIN SHOULD SHIFT SOUTHWARD LATE SATURDAY NIGHT INTO SUNDAY AS A SURFACE LOW DEVELOPS OFF THE SOUTH TEXAS COAST AND MOVES NORTHEASTWARD. LOW RAIN CHANCES WILL LINGER SUNDAY NIGHT THROUGH TUESDAY MAINLY ALONG AND EAST OF THE I-35 CORRIDOR. ANOTHER UPPER LEVEL TROUGH WILL APPROACH THE REGION LATE NEXT WEEK BRINGING ANOTHER CHANCE OF RAIN THURSDAY NIGHT AND FRIDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 71 59 69 57 / 100 100 60 40 20 WACO, TX 69 74 61 70 58 / 100 100 80 40 20 PARIS, TX 67 72 59 70 56 / 100 90 70 60 30 DENTON, TX 67 69 57 68 54 / 100 100 60 30 10 MCKINNEY, TX 68 70 58 69 56 / 100 100 60 40 20 DALLAS, TX 68 72 60 69 59 / 100 100 60 40 20 TERRELL, TX 68 73 60 70 57 / 100 100 70 50 30 CORSICANA, TX 68 76 62 71 59 / 90 100 80 50 30 TEMPLE, TX 69 74 61 70 59 / 90 100 80 40 20 MINERAL WELLS, TX 66 69 55 68 53 / 100 100 50 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. && 78
Hazardous weather outlook, Oct 23, 3:34 PM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT FRI OCT 23 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 334 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A BAND OF THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL LIFT BACK NORTH TOWARD THE I-20 CORRIDOR TONIGHT. MEANWHILE...ADDITIONAL SCATTERED TO NUMEROUS THUNDERSTORMS CURRENTLY ACROSS WEST TEXAS WILL MOVE INTO WESTERN NORTH TEXAS BY THIS EVENING AS WELL. THE HEAVIEST RAINFALL THROUGH SATURDAY MORNING WILL BE ALONG AND A HUNDRED MILES EITHER SIDE OF A LINE FROM GOLDTHWAITE...TO WAXAHACHIE...TO SULPHUR SPRINGS. ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 6 INCHES WILL RESULT IN WIDESPREAD RUN OFF AND FLASH FLOODING ACROSS MUCH OF THE AREA THROUGH TONIGHT. IN ADDITION...A FEW STRONG STORMS WITH GUSTY DOWNBURST WINDS... SMALL HAIL...AND FREQUENT LIGHTNING ARE POSSIBLE WEST OF INTERSTATE 35 THROUGH MID EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS SHOWERS AND STORMS CONTAINING HEAVY RAINFALL ARE EXPECTED ACROSS ALL OF NORTH TEXAS FROM SATURDAY THROUGH SUNDAY MORNING...AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. THE AXIS OF HEAVIEST RAINFALL IS EXPECTED TO SHIFT SOUTHEAST ACROSS AREAS SOUTH OF INTERSTATE 20 SATURDAY NIGHT. LINGERING HIGHER RAIN CHANCES WILL CONTINUE EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 20 ON SUNDAY...BEFORE RAIN CHANCES SLOWLY DIMINISH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. DUE TO SATURATED SOILS...RUN OFF WILL OCCUR QUICKLY AND PRODUCE FLASH FLOODING WHERE HEAVIER RAINS FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORT FLOODING AND FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT.
In the hours before
Local storm report, Oct 23, 10:50 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CDT FRI OCT 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD 12 SSE CORSICANA 31.94N 96.39W
10/23/2015 NAVARRO TX EMERGENCY MNGR
SWIFT WATER RESCUES ON I-45 AT MILE MARKERS 218 AND 225.Special weather statement, Oct 24, 12:48 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 AM CDT SAT OCT 24 2015
TXZ161-240615-
LIMESTONE-
1248 AM CDT SAT OCT 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIMESTONE COUNTY...
AT 1245 AM CDT...A STRONG THUNDERSTORM WAS NEAR MEXIA...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. THESE WINDS
COULD DOWN SOME SMALL TREES AND POWER POLES DUE TO SATURATED GROUND
IN THE AREA.
LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...COOLIDGE...FORT PARKER STATE PARK AND TEHUACANA.
LAT...LON 3155 9633 3150 9659 3155 9676 3171 9692
3181 9668 3180 9651
TIME...MOT...LOC 0545Z 239DEG 15KT 3172 9653
79The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 7:09 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Oct 23, 8:11 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Oct 23, 8:22 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| Oct 23, 8:47 PM CDT | River Flood Warning | FWD | Navarro | 4 days |
| Oct 23, 8:47 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Oct 23, 8:55 PM CDT | Areal Flood Advisory | FWD | Anderson | 2 hr |
| Oct 23, 9:11 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 23, 9:51 PM CDT | Areal Flood Advisory | FWD | Collin, Hunt, Rockwall | 3 hr |
| Oct 23, 9:59 PM CDT | Flash Flood Warning | FWD | Navarro | 6 hr |
| Oct 23, 10:05 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| Oct 23, 10:12 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Oct 23, 10:48 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Oct 23, 11:07 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 23, 11:12 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Oct 24, 12:48 AM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Oct 24, 1:02 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| Oct 24, 1:10 AM CDT | Areal Flood Advisory | FWD | Freestone | 2 hr |
| Oct 24, 1:16 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Oct 24, 1:25 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| Oct 24, 1:47 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 2:20 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 67 hr |
| Oct 24, 2:20 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 21 days |
| Oct 24, 2:30 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Oct 24, 3:08 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 8 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Bosque | 27 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 19 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 22 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Coryell | 32 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Coryell | 44 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Lampasas | 32 hr |
| Oct 24, 4:14 AM CDT | Flash Flood Warning | FWD | Henderson | 13 hr |
| Oct 24, 4:24 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 24, 4:30 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 9 hr |
| Oct 24, 4:43 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 5:21 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 24, 5:54 AM CDT | River Flood Warning | FWD | Hamilton | 22 hr |
| Oct 24, 7:17 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 24, 7:23 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| Oct 24, 7:32 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 6 hr |
| Oct 24, 7:41 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 7:48 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 24, 8:20 AM CDT | Flash Flood Warning | FWD | Bell, Falls, Robertson | 3 hr |
| Oct 24, 8:31 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 6 hr |
| Oct 24, 8:38 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Oct 24, 8:41 AM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Oct 24, 10:02 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Falls, Milam, Robertson | 61 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Limestone | 64 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Milam | 65 hr |
| Oct 24, 10:40 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 10:45 AM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| Oct 24, 10:59 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Oct 24, 11:06 AM CDT | Areal Flood Advisory | FWD | Falls, McLennan, Milam, Robertson | 3 hr |
| Oct 24, 11:23 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Oct 24, 11:44 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| Oct 24, 12:55 PM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| Oct 24, 1:32 PM CDT | Areal Flood Advisory | FWD | Lampasas | 6 hr |
| Oct 24, 1:38 PM CDT | Areal Flood Warning | FWD | Bell, Coryell | 6 hr |
| Oct 24, 1:51 PM CDT | Areal Flood Warning | FWD | Falls, McLennan | 6 hr |
| Oct 24, 2:26 PM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Limestone | 6 hr |
| Oct 24, 3:52 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 4 hr |
| Oct 24, 5:00 PM CDT | Areal Flood Warning | FWD | Navarro | 12 hr |
| Oct 24, 5:11 PM CDT | Areal Flood Warning | FWD | Henderson | 6 hr |
| Oct 24, 6:46 PM CDT | Areal Flood Warning | FWD | Bosque, Hill | 12 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.